# SDR CALA2015050600377

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 47,604 hours, 16,809 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355992255
- Condition: Unserviceable
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LT WING BODY OVERHEAT LIGHT ILLUMINATED, COMPLIED WITH QRH & RETURNED.  TROUBLE SHOT IAW FIM TASK 26-18-00-810-801, CODE 14 ON OVERHEAT CONTROL MODULE.  LT WING LE ALARM.  REPLACED M268 ELEMENT DUE HIGH RESISTANCE IAW AMM 26-18-02-400-801.  OPERATIONS CHECKED GOOD.
